# SDR ORJA98161

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION FLOOR LIGHTING (ON SEATS) INOPERABLE, ROWS 21-24.  INSPECTED AIRCRAFT FOR A ONE TIME FERRY PERMIT FOR FURTHER TROUBLESHOOTING OF EMERGENCY LIGHT SYSTEM.  REF; LOG PAGE 165764.  EMERGENCY EVACUATION FLOOR LIGHTING (ON SEATS) INOP ROWS 21-24.  REMOVED AND REPLACED BATTERIES.  (M)
